Sous-groupes periodiques d'un groupe stable

Journal of Symbolic Logic 58 (2):385-400 (1993)
  Copy   BIBTEX


We develop a Sylow theory for stable groups satisfying certain additional conditions (2-finiteness, solvability or smallness) and show that their maximal p-subgroups are locally finite and conjugate. Furthermore, we generalize a theorem of Baer-Suzuki on subgroups generated by a conjugacy class of p-elements



    Upload a copy of this work     Papers currently archived: 79,724

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Simple stable homogeneous groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
Sous-groupes définissables d'un groupe stable.Bruno Poizat - 1981 - Journal of Symbolic Logic 46 (1):137-146.
Subgroups of stable groups.Frank Wagner - 1990 - Journal of Symbolic Logic 55 (1):151-156.
Équations génériques dans un groupe stable nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.
Small stable groups and generics.Frank O. Wagner - 1991 - Journal of Symbolic Logic 56 (3):1026-1037.
CM-Triviality and stable groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.


Added to PP

14 (#750,739)

6 months
1 (#479,335)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Commutator conditions and splitting automorphisms for stable groups.Frank O. Wagner - 1993 - Archive for Mathematical Logic 32 (3):223-228.
On the structure of stable groups.Frank O. Wagner - 1997 - Annals of Pure and Applied Logic 89 (1):85-92.

Add more citations

References found in this work

No references found.

Add more references